# SDR DALA2024022002354

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 77,708 hours, 33,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Missing
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 3L DOOR SLIDE LIGHT MISSING. CORRECTIVE ACTION: INSTALLED NEW SLIDE ARMED LIGHT LED CHKS GOOD B757 AMM 33-51. (5601610)
